# SDR EISA99199

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORKCARD, FOUND DELAMINATION AT TRAILING EDGE OF RIGHT INBOARD AFT FLAP.  REMOVED DAMAGED AREA.  INSTALLED NEW HONEYCOMB CORE PER SRM 51-40-6 AND FIBERGLASS OVERLAY PER SRM 51-40-6.  PRIMED AND PAINTED PER MM 51-20-151.  (M)
